# SDR 2004UALA00229

- Difficulty date: March 10, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 44,449 hours, 16,619 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURE ON FUSELAGE FWD OF THE APU, APPROX STA 1860 NEAR STRINGER 22.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED DOUBLER REPAIR.
